MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET WITH 183CM TABLE LINE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET WITH 183CM TABLE LINE; CPBP HEAT EXCHANGER
Model Number 5001102-AS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps delivery set during use.The report only stated that the disposable device leaked.There were no other details provided.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.Visual examination of the returned device found no patient blood or residue, so the alleged issue may have been found during system priming prior to start of the procedure.Examination under magnification found that the adhesive path at the bubble trap area had a void or there was not sufficient adhesive applied in that area.The device failed blood circuit pressure decay testing and confirmed the alleged complaint condition.

Brand Name
MPS DELIVERY SET WITH 183CM TABLE LINE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key5934559
Report Number1649914-2016-00044
Device Sequence Number18954417
Product Code DTR
UDI-Device Identifier00634624521124
UDI-Public00634624521124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/02/2019
Device Model Number5001102-AS
Device Lot Number0515336E03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/07/2016
Supplement Report FDA Received Date10/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;